I went from 25 mg to half tablet? I suffer from anxiety and thought perhaps this would help. I have been having worse attacks since then. thinking I should go back on the 25 mg. Can you help me???
Hi, no they are not side effects they are withdrawals symptoms, as you are reducing the amount of chemicals (dose) you are causing your organism to react to a lesser amount of medication translating into "your organism is missinfg the rest of the dose" to put it in simple terms.-
Toprol XL should be taken continuously. When ending Toprol (Metoprolol) treatments, dosage should be lowered gradually over a period of about 2 weeks. Do not stop taking this drug unless directed to do so by your doctor, abrupt withdrawal may cause chest pain, breathing difficulties,increased sweating, and unusually fast or irregular heartbeat. It is best to take this medication at the same time every day.
Before you do anything talk to your doctor first thing tomorrow morning, so he can advice you better.-
Hi! I just saw your question as I am new on here! I too have been taking 25mg of Toprol. Have taken this for years, but recently now, I have been having anxiety attacks at night. I am wondering if you resolved your issues with Toprol? If not, I was going to suggest you ask your Dr. for a alternative med for your Hypertension. I hope you are doing better.
- Toprol-XL Information for Consumers
- Toprol-XL Information for Healthcare Professionals (includes dosage details)
- Side Effects of Toprol-XL (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Oct 2009 • 2 answers
Posted 27 May 2010 • 1 answer
Posted 6 Sep 2013 • 4 answers
Posted 16 Jun 2014 • 2 answers
Posted 20 Nov 2017 • 3 answers